# SDR CA010301015

- Difficulty date: February 7, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 53,890 hours, 11,163 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T0049053A
- Condition: Failed
- Location: Te Flaps
- Part time: 43,270 hours, 9,286 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, WITH FLAPS SELECTED 5, FLAPS WOULD NOT MOVE. MOMENTARY TRAILING EDGE FLAP DISAGREE LIGHT. STATUS MESSAGE TE FLAP SHUTDOWN. WHEN AUTOPILOT DISENGAGED AIRCRAFT ROLLED TO THE RIGHT. AIRCRAFT RETURNED TO YYZ. MAINTENANCE ON ARRIVAL FOUND FLAPS/SLATS RETRACTED. FLAP SLAT ELECTRONICS UNIT BITE COMPLETED AS PER FIM 27-51-00 PAGE 148, NO FAULT INDICATED. FSEU REPLACED AS PER W/C 27310. TRAILING EGE FLAP ROTARY ACTUATORS CHECKED SERVICEABLE. FLAPS OPERATED IN ALTERNATE AND NORMAL MODES CHECKED SERVICEABLE.
